Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 6, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Mar 31, 2025, 1:49 PM CDT for 20 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 1, 2025, 10:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2025, 1:49 PM CDT (18:49 UTC)
- In effect from
- Apr 1, 2025, 10:00 AM CDT
- Expired
- Apr 2, 2025, 9:48 AM CDT
- In force
- 24 hr
- Issued by
- NWS Tulsa, OK
All 24 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- -64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875 WWUS74 KTSA 311849 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 149 PM CDT Mon Mar 31 2025 OKZ054>057-059>062-064>067-070-071-073-011000- /O.NEW.KTSA.WI.Y.0006.250401T1500Z-250402T0900Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg- Including the cities of Tulsa, Muskogee, McAlester, Pawnee, Pryor, Bartlesville, Pawhuska, Checotah, Okemah, Okmulgee, Wagoner, Sapulpa, Nowata, Vinita, and Claremore 149 PM CDT Mon Mar 31 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM CDT WEDNESDAY... * WHAT...South winds 15 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...From 10 AM Tuesday to 4 AM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
891 WWUS74 KTSA 010754 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 254 AM CDT Tue Apr 1 2025 OKZ054>057-059>062-064>067-070-071-073-020000- /O.CON.KTSA.WI.Y.0006.250401T1500Z-250402T0900Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg- Including the cities of Pawnee, Pryor, Pawhuska, Tulsa, Sapulpa, Okemah, Claremore, Muskogee, Checotah, Okmulgee, McAlester, Bartlesville, Vinita, Wagoner, and Nowata 254 AM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...From 10 AM this morning to 4 AM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MAB
124 WWUS74 KTSA 011747 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1247 PM CDT Tue Apr 1 2025 OKZ054>057-059>062-064>067-070-071-073-020900- /O.CON.KTSA.WI.Y.0006.000000T0000Z-250402T0900Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg- Including the cities of Tulsa, Claremore, Sapulpa, Bartlesville, Wagoner, Nowata, Vinita, Muskogee, Pawhuska, Pawnee, Okemah, Pryor, Okmulgee, Checotah, and McAlester 1247 PM CDT Tue Apr 1 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WHAT...South winds 15 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...Until 4 AM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 06
360 WWUS74 KTSA 020555 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1255 AM CDT Wed Apr 2 2025 ARZ001-002-010-011-019-020-029-OKZ058-063-068-069-072-074>076-021500- /O.EXB.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Ottawa-Delaware-Cherokee-Adair-Sequoyah-Haskell-Latimer-Le Flore- Including the cities of Fort Smith, Charleston, Miami, Van Buren, Berryville, Eureka Springs, Poteau, Ozark, Bentonville, Springdale, Sallisaw, Jay, Grove, Huntsville, Stilwell, Fayetteville, Stigler, Wilburton, Tahlequah, and Rogers 1255 AM CDT Wed Apr 2 2025 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of northwest and west central Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ054>057-059>062-064>067-070-071-073-021500- /O.EXT.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg- Including the cities of Pawnee, Vinita, Bartlesville, Okemah, Nowata, Pryor, McAlester, Tulsa, Okmulgee, Sapulpa, Pawhuska, Checotah, Muskogee, Claremore, and Wagoner 1255 AM CDT Wed Apr 2 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
308 WWUS74 KTSA 021252 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 752 AM CDT Wed Apr 2 2025 OKZ054>056-059>061-064>066-021400- /O.CAN.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/ Osage-Washington OK-Nowata-Pawnee-Tulsa-Rogers-Creek-Okfuskee- Okmulgee- Including the cities of Pawnee, Sapulpa, Nowata, Okemah, Tulsa, Okmulgee, Pawhuska, Bartlesville, and Claremore 752 AM CDT Wed Apr 2 2025 ...WIND ADVISORY IS CANCELLED... $$ ARZ001-002-010-011-019-020-029-OKZ057-058-062-063-067>076-021500- /O.CON.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Craig-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Charleston, Wilburton, Poteau, Grove, Pryor, Van Buren, Sallisaw, Fort Smith, Bentonville, Rogers, Huntsville, Wagoner, Tahlequah, Muskogee, Springdale, Jay, Eureka Springs, McAlester, Berryville, Checotah, Stigler, Miami, Vinita, Fayetteville, Ozark, and Stilwell 752 AM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...South winds 15 to 20 mph with gusts up to 45 mph. * WHERE...Portions of northwest and west central Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 06
512 WWUS74 KTSA 021349 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 849 AM CDT Wed Apr 2 2025 OKZ057-062-067-021500- /O.CAN.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/ Craig-Mayes-Wagoner- Including the cities of Vinita, Wagoner, and Pryor 849 AM CDT Wed Apr 2 2025 ...WIND ADVISORY IS CANCELLED... $$ ARZ001-002-010-011-019-020-029-OKZ058-063-068>076-021500- /O.CON.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Ottawa-Delaware-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Charleston, Wilburton, Poteau, Grove, Van Buren, Sallisaw, Fort Smith, Bentonville, Rogers, Huntsville, Tahlequah, Muskogee, Springdale, Jay, Eureka Springs, McAlester, Berryville, Checotah, Stigler, Miami, Fayetteville, Ozark, and Stilwell 849 AM CDT Wed Apr 2 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...South winds 15 to 20 mph with gusts up to 40 mph. * WHERE...Portions of northwest and west central Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 06
588 WWUS74 KTSA 021448 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 948 AM CDT Wed Apr 2 2025 ARZ001-002-010-011-019-020-029-OKZ058-063-068>076-021600- /O.CAN.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Ottawa-Delaware-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Charleston, Wilburton, Poteau, Grove, Van Buren, Sallisaw, Fort Smith, Bentonville, Rogers, Huntsville, Tahlequah, Muskogee, Springdale, Jay, Eureka Springs, McAlester, Berryville, Checotah, Stigler, Miami, Fayetteville, Ozark, and Stilwell 948 AM CDT Wed Apr 2 2025 ...WIND ADVISORY IS CANCELLED... Wind is now diminishing. Gusts to 30-35 mph may continue for a few hours. $$ 06
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 31, 12:16 PM CDT, 1 hour 33 minutes earlier. Its key messages:
- Updated at 340 AM CDT Mon Mar 31 2025
- Severe weather potential late Tuesday into Wednesday. At least limited severe potential continues into Thursday and Friday, mainly across SE OK and W-Central AR.
- Windy conditions likely Tuesday and Tuesday night.
- Rain chances continue for late week through next weekend w/ heavy rain and flood potential, especially across SE OK and W-Central AR.
Area forecast discussion, Mar 31, 12:16 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1216 PM CDT Mon Mar 31 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 340 AM CDT Mon Mar 31 2025
- Severe weather potential late Tuesday into Wednesday. At
least limited severe potential continues into Thursday and
Friday, mainly across SE OK and W-Central AR.
- Windy conditions likely Tuesday and Tuesday night.
- Rain chances continue for late week through next weekend w/
heavy rain and flood potential, especially across SE OK and
W-Central AR.
&&
.UPDATE...
Issued at 1104 AM CDT Mon Mar 31 2025
Much cooler today behind yesterday's front. Broad surface ridging
is building south into the region. Low clouds across NE OK and NW
AR are showing signs of thinning and should scatter out this
afternoon. The model blend (NBM) was on the high end of the
guidance envelope and instead used CONSMOS and NBM 25th %ile for
highs today.
Lacy
&&
.SHORT TERM...
(Today and Tonight)
Issued at 340 AM CDT Mon Mar 31 2025
Cool sfc high pressure settles over the region today through
tonight with temps slightly below normal area wide.
&&
.LONG TERM...
(Tuesday through Sunday)
Issued at 340 AM CDT Mon Mar 31 2025
Southerly winds return and strengthen through the day Tuesday
with strong gusts developing and persisting through Tuesday night.
The result will be a quick airmass change with low level moisture
quickly returning northward and a dryline sharpening across
western OK by Tuesday afternoon. Synoptic forcing will deepen
across the developing warm sector late in the day and a low chance
of isolated storms developing along the dryline and tracking
eastward into E OK. The more likely window for storms will be late
Tuesday night into Wednesday as a cold front overtakes the dryline
and moves into E OK by sunrise Wednesday. Steep lapse rates atop
the increasing low level moisture will yield an unstable
prefrontal airmass while wind fields strengthen especially within
the lowest levels as an intense low level jet develops across the
region. Fcst soundings suggest the low level capping inversion may
remain present into Wednesday ahead of the cold front and storm
evolution is somewhat uncertain, however the background shear and
instability profiles will be supportive of severe weather and some
chance of significant severe weather beginning late Tuesday night
and continuing into the day Wednesday.
The cold front timing remains in generally good agreement with the
boundary clearing NW AR and SE OK by mid to late afternoon and
the severe weather threat focusing east of the forecast area. Any
slowing of this timing would be impactful as the severe weather
environment will become increasingly more volatile ahead of the
front through the afternoon Wednesday.
The front is expected to stall near the Red River by Wednesday
evening with additional storms developing Wed. night within the
strengthening upglide regime spreading across southern OK into
western AR. Severe weather risk is likely to increase again during
this time frame given forecast effective shear and elevated
instability profiles.
A brief lull in precip coverage is expected late Thursday into
Thursday night however the stalled frontal boundary will remain in
vicinity and be a focus as the next shortwave trough ejects into
the southern Plains on Friday. Widespread showers and storms are
expected with highest coverage expected from SE OK into western
AR. A fetch of deep moisture will be in place by this time and
remain a source region as the primary trough axis passes on
Saturday. The result will be continued widespread showers and
storms and excessive rainfall accumulations are likely to develop.
Guidance remains in good agreement that SE OK through western AR
and points eastward are within the corridor of excessive rainfall
potential. Expect an increase in both flash flood and river flood
concerns by late week through the upcoming weekend.
Cooler and drier pattern is expected to develop in wake of the
upper trough with a chance for light freeze by early next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Mon Mar 31 2025
MVFR cigs across NE OK and NW AR should scatter out shortly, with
VFR conditions prevailing everywhere for the remainder of the
period. LLWS conditions are expected to develop for a few hours
around daybreak at the E OK sites and a mention was added there.
North winds become light and variable tonight and then become
southeasterly and gusty by mid morning Tuesday, with gusts 20 to
25 kts expected.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 46 75 63 / 0 0 10 80
FSM 68 46 79 66 / 0 0 0 60
MLC 65 47 79 65 / 0 0 10 70
BVO 60 40 75 58 / 10 0 10 80
FYV 61 43 75 62 / 0 0 0 70
BYV 59 43 72 63 / 0 0 0 60
MKO 62 44 76 63 / 0 0 10 80
MIO 58 41 72 62 / 0 0 10 80
F10 62 44 76 63 / 0 0 10 80
HHW 68 48 77 65 / 0 0 10 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
UPDATE...30
SHORT TERM...07
LONG TERM....07
AVIATION...30Hazardous weather outlook, Mar 31, 1:17 PM CDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 117 PM CDT Mon Mar 31 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 117 PM CDT Mon Mar 31 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm and High Wind Potential. WEDNESDAY...Severe Thunderstorm...High Wind and Heavy Rain Potential. THURSDAY...Severe Thunderstorm and Heavy Rain Potential. FRIDAY and SATURDAY...Thunderstorm and Heavy Rain Potential. SUNDAY...Thunderstorm and High Wind Potential. EXTENDED DISCUSSION... Winds will increase on Tuesday with strong gusts of 30 to 45 mph developing by afternoon and persisting through Tuesday night. Thunderstorms will develop Tuesday night and increase in coverage as a cold front moves into eastern Oklahoma by sunrise Wednesday. Instability and shear profiles will support severe weather potential Tuesday night continuing into Wednesday morning. The cold front will continue eastward through the day Wednesday with severe weather potential continuing along and ahead of the front. Strong wind shear and instability would support significant severe weather including large hail, damaging winds, and a few tornadoes. The severe storm potential is expected to shift east of the region by early to mid afternoon, however additional storms are likely to develop near the Red River late Wednesday night and spread northeast through the day Thursday. A few severe storms will be possible during this time frame along with locally heavy rainfall. The weather pattern remains favorable for multiple rounds of heavy rain Friday through Saturday especially from southeast Oklahoma through northwest Arkansas. Expect both flash flooding and main stem river flooding concerns to increase both Friday and Saturday. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe weather and flooding impacts are likely to impact portions of eastern Oklahoma and northwest Arkansas Tuesday through the weekend. Multiple periods of response may be required. weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.